MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR

BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR
Model Number K172
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested from the field.If additional information is received, this report will be updated.
 
Event or Problem Description
It was reported that this pacemaker recorded ventricular tachycardia (vt) episodes, and the health care professional (hcp) questioned if the episodes were true or due to noise.Technical services (ts) reviewed the episodes and noted that recent episodes appeared to be true vt; however, there were previous episodes with small signals on the right ventricular (rv) channel being oversensed and causing pacing inhibition of approximately 13 seconds.The patient was asymptomatic.Troubleshooting options were discussed with the hcp, and they noted the patient would be enrolled in remote monitoring.No adverse patient effects were reported.The device remains in service.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that this pacemaker recorded ventricular tachycardia (vt) episodes, and the health care professional (hcp) questioned if the episodes were true or due to noise.Technical services (ts) reviewed the episodes and noted that recent episodes appeared to be true vt; however, there were previous episodes with small signals on the right ventricular (rv) channel being oversensed and causing pacing inhibition of approximately 13 seconds.The patient was asymptomatic.Troubleshooting options were discussed with the health care professional (hcp), and they noted the patient would be enrolled in remote monitoring.No adverse patient effects were reported.This device was explanted due to normal battery depletion.No additional adverse patient effects were reported.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key10723316
Report Number2124215-2020-21473
Device Sequence Number14406474
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/17/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number122332
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale